# SDR SWAA2021072976182

- Difficulty date: May 8, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 26,697 hours, 11,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 447-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR SILL CORROSION AT BS4447-485; RBL30-32; WL156 LOCATIONS MARKED / REMOVED CORROSION ON FWD CARGO SILL WEB AT BS 447-485; RBL 30-32 IAW SRM 53-30-15-1A-1; ORIGINAL THICKNESS ;040'; LOSS .017' OUT OF LIMITS. REMOVED AND REPLACED SILL WEB IAW SRM 51-40-02-0G-0 AND BOEING DWG# 143A8120 REV - P/N 143A8122-10
